Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1983, Volume 22, Number 2, Pages 159–167 (Mi al1804)  

This article is cited in 3 scientific papers (total in 3 papers)

Imbeddability of a free lattice in a lattice of quasivarieties of distributive lattices with pseudocomplements

M. P. Tropin


Full text: PDF file (3289 kB)

Bibliographic databases:
UDC: 519.48
Received: 02.06.1982

Citation: M. P. Tropin, “Imbeddability of a free lattice in a lattice of quasivarieties of distributive lattices with pseudocomplements”, Algebra Logika, 22:2 (1983), 159–167

Citation in format AMSBIB
\Bibitem{Tro83}
\by M.~P.~Tropin
\paper Imbeddability of a free lattice in a lattice of quasivarieties
of distributive lattices with pseudocomplements
\jour Algebra Logika
\yr 1983
\vol 22
\issue 2
\pages 159--167
\mathnet{http://mi.mathnet.ru/al1804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750707}


Linking options:
  • http://mi.mathnet.ru/eng/al1804
  • http://mi.mathnet.ru/eng/al/v22/i2/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kravchenko, “Complexity of Quasivariety Lattices for Varieties of Unary Algebras”, Siberian Adv. Math., 12:1 (2002), 63–76  mathnet  mathscinet  zmath
    2. A. V. Kravchenko, “$\mathcal Q$-Universal Quasivarieties of Graphs”, Algebra and Logic, 41:3 (2002), 173–181  mathnet  crossref  mathscinet  zmath
    3. M. V. Schwidefsky, “Complexity of quasivariety lattices”, Algebra and Logic, 54:3 (2015), 245–257  mathnet  crossref  crossref  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021